# SDR DL72S981606

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Empty
- Location: E/E Compt
- Component: 80130700
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW OXYGEN READS ZERO, SUSPECT REGULATOR AT JUMPSEAT STUCK IN EMERGENCY POSITION.  FREED JUMPSEAT 02 SWITCH, REPLACED CREW O2 BOTTLE LEAK AND OPS CKS OK.
